# SDR AALA2019061869005

- Difficulty date: June 13, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 6,827 hours, 2,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER PRESSURE BELOW LIMITS. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER TASK 52-10-00-614-001.
